# SDR DHL2003742562

- Difficulty date: November 23, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 1 CARGO DOOR AFT SIDE SKIN BEHIND THE REPAIR IS DENTED.  CUT OUT DAMAGED LWR SECTION OF SKIN & FABED NEW FROM 2024-T3 .040, PO 900355 DIM 58.5 X 14.375 INCH AND DOUBLERS 6 EA FROM 2024-T3 .063, PO 900355, DIM 5 X 8 INCH, 5.5 X 4.5 INCH, 8.875 X 4.5 INCH, 6.75 X 4.5 INCH, 5.125 X 4.75 INCH, AND 8 X 4.75 INCH, IAW B727 SRM 52-00-3 FIG 1.  ALL REPAIR PARTS TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW REPAIR PARTS IAW B727 SRM 52-00-3 FIG 1.
